# SDR ASAA2019022528538

- Difficulty date: February 25, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1301
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL FWD BULKHEAD STIFFENER AFT OF HEAT EXCHANGER DUCTS CRACKED. GROUNDED - YES. REMOVED AND REPLACED 1EA LT MLG WW FWD BULKHEAD STIFFENER IAW SRM 51 40 02 0G 0 PG 6 STEP D.
